# SDR SWAA2021100510815

- Difficulty date: August 23, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241DF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241DF AT CENTER SECTION ; 2021-392886 / [01] EVALUATED FLOOR PANEL 241DF AT CENTER SECTION AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 1 A. DAMAGE SIZE: #1) L= 61.00 INCH W= 4.75 INCH; #2) L= 61.0 INCH W= 2. 75 INCH #3) L= 61 INCH W= 0.50 INCH . TOOL USED: CALIPER P/N: 500-197-30 ;S/N:15121550; DUE DATE: 03/AUG/22.; [02] STEP 1 VERIFIED; REPAIRED FLOOR PANEL 241DF AT CENTER SECTION AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1.
